Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cellularity at the boundary of a manifold


Author: Charles Greathouse
Journal: Proc. Amer. Math. Soc. 16 (1965), 1334-1341
MSC: Primary 55.60
DOI: https://doi.org/10.1090/S0002-9939-1965-0190935-9
MathSciNet review: 0190935
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 0117695 (22:8470b)
  • [2] D. R. McMillan, Jr., A criterion for cellularity in a manifold, Ann. of Math. 79 (1964), 327-337. MR 0161320 (28:4528)
  • [3] J. R. Stallings, The piecewise-linear structure of euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481-488. MR 0149457 (26:6945)
  • [4] M. Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. 75 (1962), 331-341. MR 0133812 (24:A3637)
  • [5] S. T. Hu, Homotopy theory, Academic Press, New York, 1959. MR 0106454 (21:5186)
  • [6] K. Borsuk, Über eine Klasse von lokal zusammenhangenden Räumen, Fund. Math. 19 (1932), 220-240.
  • [7] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. Vol. 28, Amer. Math. Soc., Providence, R. I., 1942. MR 0007095 (4:86b)
  • [8] J. C. Cantrell, Almost locally flat embeddings of $ {S^{n - 1}}$ in $ {S^n}$, Bull. Amer. Math. Soc. 69 (1963), 716-718. MR 0154288 (27:4237)
  • [9] O. G. Harrold, Jr. and E. E. Moise, Almost locally polyhedral spheres, Ann. of Math. (2) 57 (1953), 575-578. MR 0053504 (14:784c)
  • [10] E. Artin and R. H. Fox, Some wild cells and spheres in three-dimensional space, Ann. of Math. 49 (1948), 979-990. MR 0027512 (10:317g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.60

Retrieve articles in all journals with MSC: 55.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0190935-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society